# SDR REXA2022111102486

- Difficulty date: October 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: CC670331516S
- Condition: Cracked
- Location: Rt Aft Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR IS CRACKED ABOVE RH AFT LATCH	INSTALLED NEW LANDING THRESHOLD P/N CC670-33151-6S IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01
